Multiobjective symmetric duality with cone constraints
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Nanda, S. & Das, L. N., 1996. "Pseudo-invexity and duality in nonlinear programming," European Journal of Operational Research, Elsevier, vol. 88(3), pages 572-577, February.
When requesting a correction, please mention this item's handle: RePEc:eee:ejores:v:107:y:1998:i:3:p:686-691. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.